Document info



In: Mathematica Slovaca, vol. 69, no. 2
Muharem Avdispahić - Dženan Gušić

On the logarithmic derivative of zeta functions for compact even-dimensional locally symmetric spaces of real rank one

Details:

Year, pages: 2019, 311 - 320
Keywords: Selberg zeta function, Ruelle zeta function, locally symmetric spaces

About article:

We derive approximate formulas for the logarithmic derivative of the Selberg and the Ruelle zeta functions over compact, even-dimensional, locally symmetric spaces of real rank one. The obtained formulas are given in terms of zeta singularities.

How to cite:

ISO 690:
Avdispahić, M., Gušić, D. 2019. On the logarithmic derivative of zeta functions for compact even-dimensional locally symmetric spaces of real rank one. In Mathematica Slovaca, vol. 69, no.2, pp. 311-320. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0224

APA:
Avdispahić, M., Gušić, D. (2019). On the logarithmic derivative of zeta functions for compact even-dimensional locally symmetric spaces of real rank one. Mathematica Slovaca, 69(2), 311-320. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0224

About edition:

Published: 27. 3. 2019